RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 1, Pages 47–50 (Mi dan44685)  

MECHANICS

On a class of solutions of the planar dynamical problem in plasticity theory

M. A. Zadoyan

Institute of Mechanics, Academy of Sciences of the Armenian SSR, Yerevan

Full text: PDF file (312 kB)

Bibliographic databases:
UDC: 531
Presented: Л. И. Седов
Received: 16.03.1981

Citation: M. A. Zadoyan, “On a class of solutions of the planar dynamical problem in plasticity theory”, Dokl. Akad. Nauk SSSR, 260:1 (1981), 47–50

Citation in format AMSBIB
\Bibitem{Zad81}
\by M.~A.~Zadoyan
\paper On a class of solutions of the planar dynamical problem in plasticity theory
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 1
\pages 47--50
\mathnet{http://mi.mathnet.ru/dan44685}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0635182}
\zmath{https://zbmath.org/?q=an:0493.73030}


Linking options:
  • http://mi.mathnet.ru/eng/dan44685
  • http://mi.mathnet.ru/eng/dan/v260/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019